Electron. J. Diff. Equ., Vol. 2014 (2014), No. 59, pp. 1-12.

Nonlinear Schrodinger elliptic systems involving exponential critical growth in R^2

Francisco Siberio Bezerra Albuquerque

This article concerns the existence and multiplicity of solutions for elliptic systems with weights, and nonlinearities having exponential critical growth. Our approach is based on the Trudinger-Moser inequality and on a minimax theorem.

Submitted August 22, 2013. Published February 28, 2014.
Math Subject Classifications: 35J20, 35J25, 35J50.
Key Words: Elliptic systems; exponential critical growth; Trudinger-Moser inequality.

Show me the PDF file (248 KB), TEX file, and other files for this article.

Francisco Siberio Bezerra Albuquerque
Centro de Ciências Exatas e Sociais Aplicadas
Universidade Estadual da Paraíba 58700-070
Patos, PB, Brazil
email: siberio_ba@uepb.edu.br, siberio@mat.ufpb.br

Return to the EJDE web page